Zur Mahlerschen Vermutung im Komplexen.

B. Volkmann

Mathematische Annalen (1960)

  • Volume: 140, page 351-359
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Volkmann, B.. "Zur Mahlerschen Vermutung im Komplexen.." Mathematische Annalen 140 (1960): 351-359. <http://eudml.org/doc/160787>.

author = {Volkmann, B.},
journal = {Mathematische Annalen},
keywords = {number theory},
pages = {351-359},
title = {Zur Mahlerschen Vermutung im Komplexen.},
url = {http://eudml.org/doc/160787},
volume = {140},
year = {1960},

AU - Volkmann, B.
TI - Zur Mahlerschen Vermutung im Komplexen.
JO - Mathematische Annalen
PY - 1960
VL - 140
SP - 351
EP - 359
KW - number theory
UR - http://eudml.org/doc/160787
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.